MAUDE Adverse Event Report: SALTER LABS SALTER LABS; CANNULAIDE SIZE 2, FOR BABIES 1250G-2000G,

SALTER LABS SALTER LABS; CANNULAIDE SIZE 2, FOR BABIES 1250G-2000G,
Model Number CA102-0-25
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Erosion (2075); Skin Tears (2516)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Product extremely rigid.Causing skin breakdown.
 
Additional Manufacturer Narrative
The reported event of: product extremely rigid.Causing skin breakdown.All information reasonably known as of 24 apr 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife database complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sunmed holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: b5; h1; additional information: the actual complaint product was not returned for evaluation; however, the reporter provided images of the alleged device.Review of the images did not confirm the reported event.Without a sample to perform functional evaluation, the root cause cannot be determined.A review of the device history record is not possible.All information reasonably known as of 28 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Product extremely rigid.Causing skin breakdown.No additional information was provided concerning the patients' condition or care.

Brand Name
SALTER LABS
Common Device Name
CANNULAIDE SIZE 2, FOR BABIES 1250G-2000G,
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key19177116
Report Number3000219639-2024-00039
Device Sequence Number20436958
Product Code BZD
UDI-Device Identifier10607411007160
UDI-Public10607411007160
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA102-0-25
Device Catalogue NumberCA102-0-25
Device Lot Number45205-1-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown